# SDR SIMA200722709

- Difficulty date: August 13, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 15,687 hours, 14,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500438001
- Condition: Corroded
- Location: Zone 100
- Part time: 15,687 hours, 14,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK NUMBER 1 FOUND CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
